# SDR ASAA2018010923123

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 34,628 hours, 10,559 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  RESET WITH THE MASTER CAUTION.  ACFT GROUNDED.  BITE CHECKED THE RT ZONE TEMP CONTROLLER IAW FIM 21-62 TASK 801.  FAULTED FLT DECK TRIM VALVE. RAN VERIFY TEST THREE TIMES IAW FIM 21-62 TASK 832,  FAULT CLEARED WITH NO FURTHER DEFECTS NOTED.
